# SDR CALA2018102902229

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FR56 TO FR57 STR43 EVIDENCE OF CORROSION A3NB-53-4-6179 GENERATED ON NR 9296814 REMOVED AND REPLACED CORRODED SECTION OF STRINGER 43 BETWEEN FR5 6 & FR57. SPLICED IN SECTION WITH 2 COUPLINGS PER SRM-53-00-13-3 00-001 PG 8. ALODINED, PRIMED & TOP COATED. SRI-53-00-13-205-001 TABLE 30105 REQUIRES REINSPECT BEFORE 60,000 FC AND 120,000 FH A T INTERVALS TBD & INSP METHODS TO TBD.
